# SDR AALA980268

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, AFT SLIDE GROUND EMERGENCY EXIT LIGHT ON LEFT FUSELAGE WAS INOPERATIVE.  CLEANED CORRODED LIGHT SOCKET AND RELAMPED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
